Search Encyclopedia:    
List of Topics Print This Page
 
< back

Drug induced hypertension

Drug induced hypertension
Drug-induced hypertension is high blood pressure caused by a response to using, or stopping the use of, a chemical substance, drug, or medication.

Review Date: 5/18/2012
Reviewed By: Issam Mikati, MD, Associate Professor of Medicine. Feinberg School of Medicine, Northwestern University, Chicago, IL. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed physician should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. Copyright 2002 A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.


   
   

 

About UPHS   Contact Us   Site Map   Privacy Statement   Legal Disclaimer   Terms of Use

The University of Pennsylvania Health System, Philadelphia, PA 1-800-789-PENN © 2014, The Trustees of the University of Pennsylvania